# SDR UALA2012040202056

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 87,476 hours, 10,584 cycles
- Engine: Pwa PW4056
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYSTEM OVERHEAT LIGHT, FOLLOWED CHECKLIST AND TURNED OFF NR 1 HYD.  FOUND NR 1 SYSTEM TEMP TRANSMITTER FAULTING INTERMITTENTLY.  REPLACED TRANSMITTER AND ACCOMPLISHED OPS CHECKED WITH ENG PUMPS AND ADP, SYSTEM TEMPS NORMAL.
